Torsion in one-term distributive homology

Alissa S. Crans , Józef Henryk Przytycki , Krzysztof K. Putyra

Abstract

n/a
Author Alissa S. Crans
Alissa S. Crans,,
-
, Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
, Krzysztof K. Putyra
Krzysztof K. Putyra,,
-
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2014
Vol225
Pages75-94
Keywords in Englishacyclicity, distributive homology, quandle, shelf, spindle
DOIDOI:10.4064/fm225-1-5
URL http://journals.impan.pl/cgi-bin/doi?fm225-1-5
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.441 (2) - 2014=0.484 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back